# SDR MWEA030147

- Difficulty date: March 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Access Panel
- Part number: 993780433
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER ACCESS PANEL 3632 DOUBLER DAMAGED AT INBOARD SCREW HOLE.  FABRICATED AND INSTALLED DOUBLER AND FILLER AND BALANCED ELEVATOR.
